# SDR DALA2022090905998

- Difficulty date: September 2, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 19,015 hours, 1,886 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3510 -ATB- DUE TO FORWARD OUTFLOW VALVE OPEN AND CABIN WILL NOT PRESSURIZE. CORRECTIVE ACTION: FOUND FORWRD OUTFLOW VALVE FAULTED. PLACED VALVE ON MEL. R/R CPCS OCU #1 IAW A350 AMM 21-31. OPS CHECK GOOD. PER MCC OUTFLW VALVE #1 STILL REQUIRES REPLACEMENT. CONT ON MEL 21-31- 09A. (9050072)
